MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MAJOR EXTREMITY

MEDLINE INDUSTRIES, LP; MAJOR EXTREMITY
Catalog Number DYNJ83705A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 12/5/23 "while setting up supplies for case long black hair was found under towels on top of drape inside sterile pack".Per the facility "patient was awakened and taken to recovery room while instruments were re-processed, then brought back to the operating room for case".Per the facility the patient required additional anesthesia as they required a reversal and re-induction.No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 12/5/23 "while setting up supplies for case long black hair was found under towels on top of drape inside sterile pack".

Common Device Name
MAJOR EXTREMITY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18412328
Report Number1423395-2023-00080
Device Sequence Number18334726
Product Code OJH
UDI-Device Identifier10195327420178
UDI-Public10195327420178
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ83705A
Device Lot Number23GME064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown